Alert archive / California / Gale Warnings in 2010

Gale Warning 103, NWS Eureka, CA

March 16, 2010

NWS Eureka, CA issued this gale warning at Mar 16, 2010, 3:07 PM PDT. It took effect at Mar 17, 2010, 1:00 PM PDT. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2010, 3:07 PM PDT (22:07 UTC)
In effect from
Mar 17, 2010, 1:00 PM PDT
Expired
Mar 18, 2010, 8:22 PM PDT
In force
31 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WHUS76 KEKA 162207
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
307 PM PDT TUE MAR 16 2010

PZZ470-475-170615-
/O.EXT.KEKA.SC.Y.0021.000000T0000Z-100317T2000Z/
/O.UPG.KEKA.GL.A.0010.100317T1900Z-100319T0000Z/
/O.UPG.KEKA.SE.A.0008.100317T2300Z-100319T0000Z/
/O.NEW.KEKA.SE.W.0052.100317T2000Z-100319T0600Z/
/O.NEW.KEKA.GL.W.0103.100317T2000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
307 PM PDT TUE MAR 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT WEDNESDAY...
...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 11 PM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 11 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 11 PM PDT
THURSDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM 1 PM WEDNESDAY TO 11 PM
PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
1 PM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE
HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-170615-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
307 PM PDT TUE MAR 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
055 
WHUS76 KEKA 170408
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
908 PM PDT TUE MAR 16 2010

PZZ470-475-171215-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100317T2000Z/
/O.CON.KEKA.GL.W.0103.100317T2000Z-100319T0600Z/
/O.CON.KEKA.SE.W.0052.100317T2000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
908 PM PDT TUE MAR 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 11 PM
PDT THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY
TO 11 PM PDT THURSDAY...

HIGH PRESSURE BUILDING INTO THE EASTERN PACIFIC WILL BRING
INCREASING NORTH WINDS TO THE WATERS WEDNESDAY THROUGH
THURSDAY...WITH FREQUENT GALE FORCE GUSTS EXPECTED ACROSS THE
WATERS BEYOND 10 NM. LARGE STEEP SEAS WILL ACCOMPANY THE STRONG
WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-171215-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
908 PM PDT TUE MAR 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
101 
WHUS76 KEKA 170921
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
221 AM PDT WED MAR 17 2010

PZZ470-475-171730-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100317T2000Z/
/O.CON.KEKA.GL.W.0103.100317T2000Z-100319T0600Z/
/O.CON.KEKA.SE.W.0052.100317T2000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
221 AM PDT WED MAR 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 PM PDT THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 PM PDT THURSDAY...

HIGH PRESSURE BUILDING INTO THE EASTERN PACIFIC WILL BRING
INCREASING NORTH WINDS TO THE WATERS THIS AFTERNOON THROUGH
THURSDAY...WITH FREQUENT GALE FORCE GUSTS EXPECTED ACROSS THE
WATERS BEYOND 10 NAUTICAL MILES. LARGE STEEP SEAS WILL ACCOMPANY
THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-171730-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
221 AM PDT WED MAR 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
681 
WHUS76 KEKA 172029
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
129 PM PDT WED MAR 17 2010

PZZ470-475-180430-
/O.EXP.KEKA.SC.Y.0021.000000T0000Z-100317T2000Z/
/O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/
/O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
129 PM PDT WED MAR 17 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-455-180430-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
129 PM PDT WED MAR 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
702 
WHUS76 KEKA 172126
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
226 PM PDT WED MAR 17 2010

PZZ470-475-181045-
/O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/
/O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
226 PM PDT WED MAR 17 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-455-181045-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
226 PM PDT WED MAR 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
917 
WHUS76 KEKA 180147
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
647 PM PDT WED MAR 17 2010

PZZ450-181200-
/O.EXT.KEKA.SC.Y.0021.000000T0000Z-100318T0200Z/
/O.EXB.KEKA.GL.W.0103.100318T0200Z-100318T0800Z/
/O.EXB.KEKA.SE.W.0052.100318T0200Z-100318T0800Z/
/O.NEW.KEKA.SC.Y.0022.100318T0800Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
647 PM PDT WED MAR 17 2010

...GALE WARNING IN EFFECT UNTIL 1 AM PDT THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 1 AM PDT THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 3 AM PDT
FRIDAY...

HIGH PRESSURE BUILDING INTO THE EASTERN PACIFIC WILL BRING
CONTINUED MODERATE TO STRONG NORTH WINDS TO THE WATERS THIS
EVENING THROUGH THURSDAY. GALE FORCE GUSTS ARE EXPECTED THROUGH
LATE TONIGHT...MOST COMMON NEAR POINTS AND CAPES AND BEYOND ABOUT
5 NM FROM SHORE. LARGE STEEP SEAS WILL ACCOMPANY THE STRONG WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-181200-
/O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/
/O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
647 PM PDT WED MAR 17 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

HIGH PRESSURE BUILDING INTO THE EASTERN PACIFIC WILL BRING
CONTINUED STRONG NORTH WINDS TO THE WATERS THIS EVENING THROUGH
THURSDAY. GALE FORCE GUSTS UP TO 40 KT ARE EXPECTED BEYOND ABOUT
10 NM FROM SHORE. LARGE STEEP SEAS WILL ACCOMPANY THE STRONG
WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-181200-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
647 PM PDT WED MAR 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
499 
WHUS76 KEKA 180726
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1226 AM PDT THU MAR 18 2010

PZZ450-181530-
/O.CAN.KEKA.GL.W.0103.000000T0000Z-100318T0800Z/
/O.CAN.KEKA.SE.W.0052.000000T0000Z-100318T0800Z/
/O.EXT.KEKA.SC.Y.0022.100318T0726Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1226 AM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

WINDS HAVE DIMINISHED TO 15 TO 25 KT...WITH SOME GUSTS TO 30 KT.
WAVES WILL REMAIN BELOW 10 FEET. A SMALL CRAFT ADVISORY IS NOW IN
EFFECT UNTIL 3 AM PDT FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33
KNOTS...A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-181530-
/O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/
/O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1226 AM PDT THU MAR 18 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-181530-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1226 AM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
623 
WHUS76 KEKA 180935
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 AM PDT THU MAR 18 2010

PZZ470-475-181745-
/O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/
/O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 AM PDT THU MAR 18 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-181745-
/O.CON.KEKA.SC.Y.0022.000000T0000Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
235 AM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-181745-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
235 AM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
358 
WHUS76 KEKA 182138
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 PM PDT THU MAR 18 2010

PZZ470-475-190600-
/O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/
/O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 PM PDT THU MAR 18 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-191000-
/O.CON.KEKA.SC.Y.0022.000000T0000Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
238 PM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-191000-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
238 PM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 


$$
022 
WHUS76 KEKA 190322
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
822 PM PDT THU MAR 18 2010


PZZ470-475-190700-
/O.CAN.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/
/O.NEW.KEKA.SC.Y.0023.100319T0322Z-100319T0700Z/
/O.CAN.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
822 PM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-190430-
/O.CAN.KEKA.SC.Y.0022.000000T0000Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
822 PM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ455-190430-
/O.CAN.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
822 PM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Mar 16, 2:15 PM PDT, 52 minutes earlier.

Area forecast discussion, Mar 16, 2:15 PM PDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
215 PM PDT TUE MAR 16 2010

.SYNOPSIS...A WEAK COLD FRONT WILL MOVE ACROSS NORTHWEST
CALIFORNIA EARLY THIS EVENING...WITH DRIZZLE OR LIGHT SHOWERS
ALONG THE COAST COMING TO AN END. HIGH PRESSURE WILL BUILD OVER
THE AREA FOR THE REMAINDER OF THE WEEK...YIELDING DRY AND WARMER
WEATHER.

&&

.DISCUSSION...A WEAK COLD FRONT BISECTED NORTHWEST CALIFORNIA AT
EARLY AFTERNOON...AND WILL CONTINUE ITS PUSH SOUTHEAST AND WEAKEN
OVERNIGHT. HIGH PRESSURE IS ALREADY BUILDING IN BEHIND THIS
FEATURE...WITH CLEARING SKIES FOR MOST AREAS DURING THE NIGHT.
HOWEVER...SOME STRATOCU MAY LINGER GIVEN THE UPSLOPE FLOW ALONG THE
NORTHERN SLOPES OF CAPE MENDOCINO AND INTO THE LOWER EEL RIVER
VALLEY. THIS STRATUS MAY CREEP INTO THE EUREKA-ARCATA-MCKINLEYVILLE
AREAS AS WELL. ADDITIONALLY...SOME FOG IS PROBABLE IN THE VALLEYS OF
TRINITY...DEL NORTE AND HUMBOLDT COUNTIES OVERNIGHT.

PLEASANT AND GENERALLY SUNNY WEATHER IS EXPECTED FOR THE NEXT COUPLE
OF DAYS...AS HIGH PRESSURE ALOFT COMBINES WITH DIURNAL OFFSHORE FLOW
TO YIELD AFTERNOON HIGHS 10 TO 15 DEGF ABOVE NORMAL FOR MOST INLAND
AREAS. EVEN COASTAL SECTIONS SHOULD WARM INTO THE LOWER 60S...OR
ABOUT 5 DEGREES ABOVE SEASONAL NORMS. HOWEVER...BREZZY CONDITIONS
ALONG THE COAST WILL DEFINITELY MAKE IT FEEL COOLER. A WEAK UPPER
LEVEL SYSTEM SHOULD PASS HARMLESSLY BY WED NIGHT...BUT WILL HELP
REINFORCE THE WINDS INTO THU. WITH WARMING AIR ALOFT AND WEAKENING
WINDS GOING INTO FRI...MARINE STRATUS WILL PROBABLY BEGIN TO FORM
FIRST ACROSS THE SOUTHERN WATERS AND THEN GRADUALLY PUSH NORTH OF
CAPE MENDOCINO FRI NIGHT INTO SAT...SO AN INCREASE IN LOW CLOUDS
ALONG THE COAST LOOKS PROBABLE AT THAT TIME. MEDIUM RANGE MODELS
AND THEIR ENSEMBLES KEEP THE UPPER LEVEL RIDGE ACROSS THE WEST
COAST THROUGH AT LEAST SAT NIGHT AND QUITE POSSIBLY A LITTLE
LONGER...SO HAVE DOWNSCALED PRECIP CHANCES IN THAT TIME PERIOD.
THE RIDGE IS EXPECTED TO GRADUALLY FLATTEN EARLY NEXT WEEK SO HAVE
MAINTAINED SLIGHT CHANCE...BUT BELOW CLIMATOLOGY...POPS. BURGER

&&

.AVIATION...A WEAK FRONT CONTINUES TO SLOWLY MOVE ACROSS THE COAST
AND WITH LITTLE WIND...DRIZZLE LOW CLOUDS AND PATCHY FOG HAVE BEEN
PRESENT AND SHOULD CONTINUE FOR AT LEAST A FEW HOURS. VFR
CONDITIONS FOR BOTH COASTAL AND INTERIOR AIR SITES CAN BE EXPECTED
ALONG WITH LIGHT WINDS LATER TONIGHT...BEGINNING A STRETCH OF
MAINLY CLEAR SKIES FOR THE NEXT FEW DAYS. JTON

&&

.MARINE...LARGE WEST SWELL AROUND 13 FT WILL PEAK TONIGHT AROUND 16
TO 17 FEET AND THEN SLOWLY SUBSIDE WEDNESDAY...THEN TRANSITION INTO
A SHORT PERIOD NORTH FRESH SWELL LATE WED INTO THUR. AT THIS
TIME...HAVE OPTED TO REFRAIN FROM ISSUING A HSA AS IT APPEARS THE
COASTLINE WILL REMAIN BELOW CRITERIA. A SURFACE RIDGE OF HIGH PRESSURE
WILL BUILD RAPIDLY OVER THE NE PAC WHILE A THERMAL TROUGH DEVELOPS
OVER THE INTERIOR. THIS WILL LEAD TO OUR FIRST GOOD SPRING NORTH WIND
EVENT AND GALE WARNINGS OVER THE OUTER WATERS. JTON

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

SMALL CRAFT ADVISORY UNTIL 3 AM PDT FRIDAY PZZ450-455.

SMALL CRAFT ADVISORY UNTIL 1 PM PDT WEDNESDAY PZZ470-475.

GALE WARNING FROM 1 PM WEDNESDAY TO 11 PM PDT THURSDAY
PZZ470-475.

HAZARDOUS SEAS WARNING FROM 1 PM WEDNESDAY TO 11 PM PDT THURSDAY
PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 16, 4:01 AM PDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
401 AM PDT TUE MAR 16 2010

CAZ001-002-171245-
REDWOOD COAST-MENDOCINO COAST-
401 AM PDT TUE MAR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A LARGE WEST SWELL WILL GENERATE BREAKERS UP TO 20 FT TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-171245-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
401 AM PDT TUE MAR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:07 PM PDTHazardous Seas WarningEKA53 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.